# SDR SWAA2020010512878

- Difficulty date: January 5, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 193D INTERIOR SURFACE AFT EDGE HAS 4 CRACKED FASTENER HOLES / REPAIRED PNL 193D 4 CRAKCED FASTNER HOLES MARKED AT AFT EDGE. IAW B737-700 SRM 53-40-70-2R-1 REV 69; SRM 51-70-04-2R-9; SRM 51-70-04-2R-0 REV 69; AMM 51-21-81-370-802 REV 70; AMM 51-21-99-300-801 REV 70 A51728; A36551; A34147; A71078; A98285
